# SDR MALA040760

- Difficulty date: September 26, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N519XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2344
- Aircraft time: 11,780 hours, 11,626 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Scuff Plate
- Part number: HC538J0026217
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN YYC, DENT FOUND ON AFT CARGO DOOR SCUFF PLATE.  MAINTENANCE REPLACED SCUFF PLATE P/N HC538J0026-217.  AIRCRAFT RELEASED 10/07/04.
